On the relation of the group $\mathrm{SL}(n,Z)$ with the $n$-dimensional modular group
Doklady Akademii Nauk, Tome 231 (1976) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_5_a0,
author = {B. N. Apanasov},
title = {On the relation of the group $\mathrm{SL}(n,Z)$ with the $n$-dimensional modular group},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1976},
volume = {231},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_5_a0/}
}
B. N. Apanasov. On the relation of the group $\mathrm{SL}(n,Z)$ with the $n$-dimensional modular group. Doklady Akademii Nauk, Tome 231 (1976) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1976_231_5_a0/